# SDR ASOA20161103095

- Difficulty date: November 4, 2016
- Submitted: November 4, 2016
- Operation: Air carrier
- Aircraft: N917EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7769
- Aircraft time: 29,144 hours, 28,145 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 601R35031263
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL27 FLOORBEAM CAP SEGMENT AT FS 569.00 TO FS 609 HAS SEVERAL FLOOR PANEL SCREW HOLES CORRODED.  REMOVED AND REPLACED CORRODED FLOORBEAM AT LBL27 AND BETWEEN FS 569 TO 609 PER REO 601R-53-61-3778 AND EC/TC REO 601R-53-61-3778.
